MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 132 HIP STEM #7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 132 HIP STEM #7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Model Number 6051-0730S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
As reported: "patient had a hemi hip done recently; patient suffered a periprosthetic fracture.Doctor revised the head and stem to a rest mod (with lfit head and uhr bipolar component)." rep confirmed there are no allegations against the revised unitrax head and sleeve, and that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving a securfit stem was reported.The event was confirmed via medical review.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: this pi which represents a female patient, dob (b)(6) 1927 whose date of implantation is listed as (b)(6) 2020 and explantation (b)(6) 2020.The event description states: ".Semi hip done recently.Periprosthetic fracture.Revision to rest.Mod.Stem and bipolar." undated ap x-ray left hip: uncemented left hemiarthroplasty, reduced with periprosthetic fracture of proximal, medial femur with stem subsidence.(b)(6) implant labels: 44 unitrax head, unitrax c-taper sleeve, #7 secure-fit max stem.(b)(6) implant labels: 155/15 rest.Mod.Stem, 21/0 v-40 body, 28/$ v-40 lfit head, 44 uhr bipolar head.No clinical or pmh, no patient demographics, no operative reports, no post-revision x-rays, no examination of explanted components.While the x-ray and implant labels appear to confirm the event description, insufficient data is presented to create a medical report for this case.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical records by a clinical consultant stated the following comment: this pi which represents a female patient, dob (b)(6) 1927 whose date of implantation is listed as (b)(6) 2020 and explantation (b)(6) 2020.The event description states: ".Semi hip done recently.Periprosthetic fracture.Revision to rest.Mod.Stem and bipolar." undated ap x-ray left hip: uncemented left hemiarthroplasty, reduced with periprosthetic fracture of proximal, medial femur with stem subsidence.(b)(6) implant labels: 44 unitrax head, unitrax c-taper sleeve, #7 secure-fit max stem.(b)(6) implant labels: 155/15 rest.Mod.Stem, 21/0 v-40 body, 28/$ v-40 lfit head, 44 uhr bipolar head.No clinical or pmh, no patient demographics, no operative reports, no post-revision x-rays, no examination of explanted components.While the x-ray and implant labels appear to confirm the event description, insufficient data is presented to create a medical report for this case.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SECUR-FIT MAX 132 HIP STEM #7
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10647855
Report Number0002249697-2020-02069
Device Sequence Number19484335
Product Code LZO
UDI-Device Identifier07613327021011
UDI-Public07613327021011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number6051-0730S
Device Catalogue Number6051-0730S
Device Lot Number8T77P6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;